MathSciNet Relay Station
MathSciNet bibliographic data
MR2266718 60B99 (11S99 30G06 60G99)
Evans, Steven N. The expected number of zeros of a random system of $p$-adic polynomials. Electron. Comm. Probab. 11 (2006), 278–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement